10.1002/(sici)1096-9853(199612)20:12<865::aid-nag854>3.0.co;2-a
Doi:
10.1002/(sici)1096-9853(199612)20:12<865::aid-nag854>3.0.co;2-a
Title:
AN EULEREAN FINITE ELEMENT MODEL FOR PENETRATION IN LAYERED SOIL
Author:
VAN DEN BERG, P.; DE BORST, R.; Huétink, H.
Year: 1996
Month: 12
Volume: 20
Issue: 12
First_page: 865
Last_page: 886
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: a7188bc08c90a8ff980f0063dd57c743
Filesize: 1274113
Timeadded: 2014-08-31 21:28:38
Journalid: 9917
Original Link: https://www.wenrao.com/i/2tE3gwZfypgw3CWic
相关文献
用户也喜欢
下载榜